×

zbMATH — the first resource for mathematics

Characteristic exponents and diagonally dominant linear differential systems. (English) Zbl 0215.43901

MSC:
34A30 Linear ordinary differential equations and systems
34M99 Ordinary differential equations in the complex domain
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cesari, L, Asymptotic behavior and stability problems in ordinary differential equations, (1963), Academic Press New York · Zbl 0111.08701
[2] Coppel, W.A, Dichotomies and reducibility, J. diff. equations, 3, 500-522, (1967) · Zbl 0162.39104
[3] Floquet, G, Sur LES équations différentielles linéaires à coefficients périodiques, Ann. sci. école norm. sup., 2, 47-89, (1883) · JFM 15.0279.01
[4] Gerschgorin, S, Über die abrenzung der eigenwerte einer matrix, Izv. akad. nauk SSSR. ser. mat., 7, 749-754, (1931) · Zbl 0003.00102
[5] Hale, J, Ordinary differential equations, (1969), Wiley-Interscience New York · Zbl 0186.40901
[6] Varga, R, Matrix iterative analysis, (1962), Prentice-Hall Englewood Cliffs, N. J · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.